# SDR DALA2021022501100

- Difficulty date: February 12, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: No Test
- Location: Emer Open
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3236 PASSENGER CREW DOOR 832 EMERGENCY DOOR DAMPER AT AFT GALLEY AREA FAILED DURING TEST.  CORRECTIVE ACTION: REPLACED DAMPER PER A320 FAM AMM 52-13-14.  (1729086)
